# SDR SWAA2022021663924

- Difficulty date: January 24, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 33,429 hours, 14,846 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED IN FWD CARGO BS500I STR19R. / [01] REMOVED; LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-02. INSTALLATION STILL REQUIRED.;[02] INSTALLED GUSSET IAW SRM 51-40-02.;[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR GUSSET REPLACEMENT.
